MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 X-STREAM TUBING SETS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. -1213643 X-STREAM TUBING SETS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 5552002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during a robotic hysterectomy procedure, the qd adapter of the bard/davol x-stream tubing set on the nd trumpet valve broke off during use.It was reported that the piece that broke off was retrieved and the or staff used a different device to finish the case.There was no reported patient injury.
 
Additional Manufacturer Narrative
As reported, the bard/davol x-stream qd adapter on the nd trumpet valve broke off.The x-stream nd trumpet valve was returned for evaluation.Visual evaluation of the sample finds that the qc adapter is broken with a piece remaining screwed into the nd trumpet valve body.There were no manufacturing anomalies found.Overtightening the adapter or applying excessive side load to the tip during use or removing the nd tip at an angle could have resulted in breaking the qc adapter.Based on the sample evaluation and investigation performed, the most probable root cause is likely the result of forces applied while in use.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.To date, this is the only reported complaint from this manufacturing lot of (b)(4) units released for distribution in july, 2021.Note, the date of event is considered to be a best estimate as (b)(6) 2021 based on the date of awareness.

Brand Name
X-STREAM TUBING SETS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key12828346
Report Number1213643-2021-20424
Device Sequence Number4571799
Product Code GCJ
UDI-Device Identifier00801741010095
UDI-Public(01)00801741010095
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K003790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2024
Device Catalogue Number5552002
Device Lot NumberJUFT0598
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2021
Initial Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown